Funnel Cloud, Palm Beach
- When
- June 4, 2:00 PM EST
- Where
- Palm Beach County, 5.92 mi ESE of Canal Pt
- Reported by
- Broadcast Media
- Coordinates
- 26.820, -80.540
A funnel cloud was sighted east of Pahokee. Time and location was based on radar.
A moist and unstable atmosphere caused scattered afternoon showers and thunderstorms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MFL wrote it up.
A moist and unstable atmosphere caused scattered afternoon showers and thunderstorms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 4, 1:15 PM EST, 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 215 PM EDT THU JUN 4 2015 .DISCUSSION... SHOWERS AND ISOLATED STORMS WERE FIRING ACROSS THE SEA BREEZE BOUNDARIES THIS AFTERNOON. SHOWERS WERE MOVING VERY SLOWLY AND LOCALLY HEAVY RAINFALL AND PONDING ON ROADWAYS AND POOR DRAINAGE AREAS IS POSSIBLE. TONIGHT-SATURDAY...AN UPPER LEVEL SHORTWAVE OVER THE CAROLINAS WILL MOVE OFF THE EAST COAST BY THE EVENING. AN UPPER LEVEL SHORTWAVE WILL DIVE SOUTHEAST ACROSS THE MIDDLE OF THE COUNTRY AND INTO THE SOUTHEAST FRIDAY NIGHT INTO SATURDAY MORNING...WITH A WEAK PERTURBATION MOVING THROUGH THE KEYS AT THE SAME TIME. THIS WILL REINFORCE TROUGHING ACROSS THE REGION INTO THE WEEKEND. A WEAK SURFACE LOW WILL DEVELOP ALONG THE TROUGH NORTHEAST OF THE BAHAMAS. THE LOW WILL THEN RACE NORTHEASTWARD THROUGH THE DAY ON FRIDAY. DEEP MOISTURE WILL TRAIL THIS FEATURE ACROSS THE BAHAMAS...FLORIDA STRAITS...AND KEYS INTO THE WEEKEND. DEEPER MOISTURE MAY GET INTO THE LOCAL ATLANTIC WATERS AND DEEP SOUTH FLORIDA FRIDAY NIGHT INTO SATURDAY MORNING. LIGHT FLOW WILL REMAIN ACROSS SOUTH FLORIDA...WITH SCATTERED TO NUMEROUS SHOWERS AND STORMS EACH DAY. TEMPERATURES ALOFT WILL COOL...AND THIS WILL ALLOW FOR SMALL HAIL ALONG WITH STRONG GUSTY WINDS FRIDAY AND SATURDAY AFTERNOON. SLOW MOVING STORMS OVER THE WEEKEND COULD LEAD TO LOCALLY HEAVY RAINFALL AND PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. SUNDAY-WEDNESDAY...SURFACE HIGH PRESSURE WILL BUILD BACK ACROSS THE WESTERN ATLANTIC ON SUNDAY...WITH A RETURN TO SOUTHEAST LOW LEVEL FLOW ACROSS THE ATLANTIC WATERS BY SUNDAY NIGHT AND MONDAY. THE RIDGE WILL PUSH SOUTHWARD ON TUESDAY AS AN AREA OF LOW PRESSURE PUSHES INTO THE NORTHEAST. SO A MORE SOUTHERLY FLOW IS FORECAST...AND THE DEEP MOISTURE ACROSS THE FLORIDA STRAITS AND NORTHWEST CARIBBEAN WILL MOVE NORTHWARD. THE DEEP MOISTURE IS ONLY FORECAST TO BRIEFLY PUSH ACROSS THE REGION ON TUESDAY BEFORE PUSHING INTO THE SOUTHEAST AHEAD OF ANOTHER UPPER TROUGH IN THE ARKLATEX REGION. LOW TO MID LEVEL RIDGING MAY THEN BUILD OVER SOUTH FLORIDA THROUGH THE MIDDLE OF THE WEEK...WITH LOWER RAIN CHANCES. && .AVIATION... SHOWERS DEVELOPING, BUT THUNDER FOR NOW IS RESERVED TO CELLS WEST OF HOMESTEAD. STORMS SHOULD BECOME MORE NUMEROUS THIS AFTERNOON WITH OUTFLOW BOUNDARY/SEABREEZE COLLISIONS, ALTHOUGH POSSIBLY WEST OF THE TERMINALS. HEAVY SHOWER ALREADY OVER KOPF WITH MVFR CONDS, AND THAT CELL WILL NOT BE MOVING MUCH, PERHAPS EVEN BACKBUILDING TO KMIA OR JUST SOUTHWEST OVER THE NEXT HOUR. KOPF/KMIA/KTMB AND POINTS WEST MOST FAVORABLE FOR CONVECTION THIS AFTERNOON. MVFR CONDS POSSIBLE WITH STATIONARY SHOWER/STORMS IF THEY DEVELOP AND SIT OVER TERMINALS. ACTIVITY WANES WITH SUNSET. A SIMILAR PATTERN WILL BE IN PLACE FOR CONVECTION ON FRIDAY. && .MARINE... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE PREVALENT EACH DAY ACROSS THE AREA WATERS THROUGH THE WEEKEND AND INTO NEXT WEEK AS A SURFACE TROUGH SLOWLY ERODES. WINDS SHOULD BE MAINLY VARIABLE AT LESS THAN 10 KNOTS THROUGH THE WEEKEND BEFORE BECOMING MORE EASTERLY TO SOUTHEASTERLY INTO THE BEGINNING OF NEXT WEEK AS HIGH PRESSURE BUILDS ACROSS THE BAHAMAS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 88 74 88 / 10 30 20 40 FORT LAUDERDALE 77 88 76 86 / 20 40 40 50 MIAMI 76 89 75 88 / 20 60 50 60 NAPLES 74 89 73 87 / 20 40 50 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...84/AK LONG TERM....84/AK AVIATION...21/KM
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 847 AM EDT THU JUN 4 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 050100- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 847 AM EDT THU JUN 4 2015 ...THUNDERSTORMS LIKELY, MAINLY INTERIOR AND EAST COAST... ...SLIGHT CHANCE OF WATERSPOUTS ATLANTIC WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THUNDERSTORMS WILL BECOME LIKELY THIS AFTERNOON AND DRIFT SLOWLY TO THE EAST. THE PRIMARY LOCATIONS WILL BE ACROSS THE INTERIOR AND EAST COAST WITH A FEW STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS AND LOCALLY HEAVY RAINFALL. WIND: A FEW STORMS MAY PRODUCE WIND GUSTS OF 40-50 MPH. VISIBILITY: A COMBINATION OF SMOKE AND/OR PATCHY FOG IS POSSIBLE NEAR THE MUD LAKE FIRE COMPLEX AND ADJACENT ROADWAYS, MAINLY OVERNIGHT AND DURING THE EARLY MORNING HOURS. RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE BEACHES ALONG BOTH COASTS. WATERSPOUTS: BECAUSE OF TODAY'S LIGHT E TO SE WINDS, THERE IS A SLIGHT CHANCE OF WATERSPOUTS, ESPECIALLY NEAR CONVERGENT LINES OF CLOUDS OR SHOWERS, IN THE ATLANTIC WATERS. FLOODING: HEAVY RAINFALL IS POSSIBLE WITH SLOW MOVING THUNDERSTORMS TODAY, WHICH COULD LEAD TO ISOLATED STREET FLOODING IN URBAN LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS WILL REMAIN THROUGH THE PERIOD. THE PRIMARY THREATS WITH THESE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING, GUSTY WINDS, SMALL HAIL AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The Miami radar (KAMX), 135 km away, was scanning. The volume nearest the first event began at 18:59 UTC.
1 funnel cloud. Local standard time, as filed.
A funnel cloud was sighted east of Pahokee. Time and location was based on radar.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2015Every state in 2015This day in weather historyWarnings in Florida, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 588920.